# SDR AALA202202092812

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 41,567 hours, 15,206 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1921326
- Condition: Overheated
- Location: Zone 100 - Fuse
- Part time: 1,408 hours, 595 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDING SAFELY. **ADDITIONAL SUPPLEMENTAL REPORT FOR AALA202202072812: REPLACED YELLOW HYDRAULIC SYSTEM ELECTRIC PUMP PER AMM 29-24-51. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS. (ADDITIONALLY SEE AALA202202099275 FOR YELLOW SYSTEM MANIFOLD CHECK VALVE 3022GM REPLACED PER TSM 29-13-00 PART INFO.)** (CLOSED)
